MAUDE Adverse Event Report: ARTHREX, INC. CCU, SYNERGY VISION CONNECT; LAPAROSCOPE

ARTHREX, INC. CCU, SYNERGY VISION CONNECT; LAPAROSCOPE
Model Number CCU, SYNERGY VISION CONNECT
Medical Device Problem Code Device Emits Odor (1425)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that the ccu had a strong smell of burnt plastic.This was noticed before use.There was no harm for patient, operator or third party.There was no case involvement.No further information received.
 
Additional Manufacturer Narrative
No physical problems were apparent during the visual evaluation.Functional evaluation: ccu dhf240069 was subjected to functional testing per wi-000229753, fco procedure, ccu, arthrex synergy vision (gen3) using a known good test camera head and a known good test tablet, as well as a known good test camera head and a known good test nano handpiece.Upon first power up, the device was in demo mode.Multiple test cases were initiated, and no functional issues observed.The device failed step 12 of the automated main board test, which evaluates the jtag interface from the som to the fpga.The device was power cycled several times and reevaluated, and no additional functional issues were observed.The "bit error rate" test was performed for 10 minutes and no failures occurred.The device was burned in for 2 hours with the light engine active, and no functional issues were observed.No evidence of overheating or thermal damage was observed.The interior of the device was examined for evidence of burning.No evidence of burning or any other damage was observed.The evaluation did not identify any issues relevant to the reported event.The reported event is therefore not confirmed.

Brand Name
CCU, SYNERGY VISION CONNECT
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23707906
Report Number1220246-2025-05369
Device Sequence Number16134090
Product Code GCJ
UDI-Device Identifier00888867443778
UDI-Public(01)00888867443778(11)250829(10)NB
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K241361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCU, SYNERGY VISION CONNECT
Device Catalogue NumberAR-3200-0027
Device Lot NumberNB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2025
Distributor Facility Aware Date11/13/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown